# SDR ASAA0610268

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928102
- Condition: Gouged
- Location: Bs 900-912
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER GOUGED.  REPAIRED PER SRM 51-20-1 FIG 3, 7, 8, 9 AND 51-30-2.
